# SDR AALA20110928JFK01

- Difficulty date: September 28, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N177AN
- Make and model: Boeing 757223
- Aircraft serial: 32396
- Aircraft time: 32,473 hours, 10,009 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Inoperative
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JFK - CREW REPORTED WEATHER RADAR SYSTEM FAILED ON BOTH CAPTAIN AND FIRST OFFICERS SIDE.  FLIGHT RETURNED JFK LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED WEATHER RADAR TRANSCEIVER.  SYSTEM GROUND CHECK NORMAL OPERATION.
